# SDR V0XD20171006004

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BELOW GALLEY SERVICE DOOR AT BS 319.70 CORRODED OUT OF LIMITS.   REPLACED THE INTERCOSTAL IAW SPM 20-23-00, 20-23-01, 20-12-01, SRM 51-40-11, 51-42-06,  AND53-21-23.
